Couldn't find what you looking for?

TRY OUR SEARCH!

My hair started to thin out lately and I started using this shampoo my friend recommended to me. It's called DS Laboratories Revita Hair Growth Stimulating Shampoo. 

Ever since i started using it i would get these random itching on my chest which would turn into rash. Has this happened to anyone else? I'll stop using it for phew days now and see if I get better. 

 

 

Loading...

Hi, 

I think this is some form of allergic reaction. I suggest you get tested for allergies. 

However, it's also may be a coincidence that you got that rash at the same time when you started to use that shampoo. Have you started wearing new jewelry, like a necklace or something?

My mom is allergic to fake silver and gold :) Good for her , eh? Whenever she tries something that's not genuine she gets a rash on her neck. All in all , best thing to do is to switch shampoo for some time and see what happens and  then try it again.   

Reply

Loading...

I just started using this shampoo (two days now) my face breaks out not just around the hair line. My skin turns red. Has this happened to anyone else
Reply

Loading...

My head got a rash on it, and hair fell out! LOTS of other reviews about this product...BAD NEWS!
Reply

Loading...